Finite distributive lattices of quasivarieties
Algebra i logika, Tome 22 (1983) no. 2, pp. 168-181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_2_a4,
author = {V. I. Tumanov},
title = {Finite distributive lattices of quasivarieties},
journal = {Algebra i logika},
pages = {168--181},
year = {1983},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_2_a4/}
}
V. I. Tumanov. Finite distributive lattices of quasivarieties. Algebra i logika, Tome 22 (1983) no. 2, pp. 168-181. http://geodesic.mathdoc.fr/item/AL_1983_22_2_a4/